MathSciNet Relay Station
MathSciNet bibliographic data
MR2166274 05C80
Flaxman, Abraham; Frieze, Alan; Fenner, Trevor High degree vertices and eigenvalues in the preferential attachment graph. Internet Math. 2 (2005), no. 1, 1–19.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement